# SDR RAIA00204126

- Difficulty date: April 15, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 5,678 hours, 5,009 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059105
- Part serial: 476
- Condition: Frozen
- Part time: 5,678 hours, 5,009 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5252-MSN- RIGHT ENGINE NO ROTATION DURING START ATTEMPT. MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE AIR-TURBINE STARTER.
